One-a-day Women Side Effects

Side effects and experiences with One-a-day Women by users like you. Post Yours Now.
  1. link Jessican
    One-A-Day Women kidney stone, one a day
    Does anyone get the side effect of kidney stone from taking the One-A-Day Women pill?
    Jessican- over a year ago - 1 Reply - in One-A-Day Women
  2. link Milk Chocolate
    Yes, I did and had to have surgery. How did I know? I performed an experiment, painful but at least I have the answer. Every doctor I went to could not tell me what was causing the stones. I stopped taking the pills for a while and I went back on it - 67% more...
    Milk Chocolate- over a year ago
  3. link Mcsac0613
    One-A-Day Women vitamin regimen, clammy hands, hot flashes, hangover, dizziness
    I just started taking One a Day Women and had to discontinue immediately. I have not taken a daily vitamin since I was a kid and I don't think after this experience I ever will again. Within 4 hours I was throwing up non stop for about an hour. The n - 54% more...
    Mcsac0613- over a year ago - 7 Replies - in One-A-Day Women
  4. link Tina7
    Hi- i started to take one a day women's and it used to make me a little sick because i did not eat before i took them because i wa son a rush but then aftre about 3 months of taking them i took them ona day at night and i woke up to go to get water a - 51% more...
    Tina7- over a year ago
  5. link Vitaminuser
    I took the One A Day Womens today on an empty stomach and within 5 minutes I was throwing up in the bathroom at work. Yesterday was the 1st time and I had eaten breakfast so I didn't have the same reaction. I looked at what I threw up- the multivitam - 59% more...
    Vitaminuser- over a year ago
  6. link Queenmumof4
    Same here...started taking the One a day prenatal vitamins at night because they were making sick to my stomach. I have had horrible vertigo since I started them. What a horrible vitamin. I just realized Friday night I didn't take them, Saturday I fe - 45% more...
    Queenmumof4- over a year ago
  7. link Maryan
    omg i felt the same exact way the first time i took them i just felt dizzy i also thought it was because i didnt eat anything when i took it. But the second time i took them i felt drained like I had run several miles i was completely exhaused, dizzy - 46% more...
    Maryan- over a year ago
  8. link Mayer212
    I took Women's One A Day too. At first I felt a little nauseous but thought it was because of taking them without food. I took them on and off for months. Over this time I noticed recurring symptoms of constant dizziness and faintness. I couldn't fin - 59% more...
    Mayer212- over a year ago
  9. link Kisochka4cute
    I had the same sypthoms, at the beggining I was thinking that i got sick, i was not expecting this effects from vitamins, I was taking regular vitamins before and didnt have any side effects. I couldnt even stand up, i felt so dizzy that sould left m - 12% more...
    Kisochka4cute- over a year ago
  10. link Posey
    I began taking the meds for One-A-Day women's for over 55 and and experienced the same symtoms as you but not the hot flashes. It just dawned on me this a.m. however, that this may be the cause of the dizzyness. Taking them first thing in the a.m. ma - 37% more...
    Posey- over a year ago
  11. link Mosun714
    One-A-Day Women headache, sleep
    I have been having headache, and pain in my bone after taking this tablet, could not sleep thru the night.
    Mosun714- over a year ago - in One-A-Day Women
  12. link Trisha86
    One-A-Day Women gas pains, nausea, pills, rapid heart rate, low blood pressure
    I have been taking these pills on and off for about 6 months now...I just recently started taking them every morning while I have my breakfast and I have experienced severe nausea-one minute i'm ok and then the next i feel like i need to trow up righ - 54% more...
    Trisha86- over a year ago - 1 Reply - in One-A-Day Women
  13. link Yayaya
    Have you found out why? I am having the same symptom this morning. If you did... Would you share?
    Yayaya- over a year ago
  14. link Malavi
    One-A-Day Women constipation, iron tablets
    I am having constipation after taking this tablet. Is there any solution/reason for this. Help!
    Malavi- over a year ago - in One-A-Day Women
  15. link Taral2986
    One-A-Day Women
    I've experienced swelling in my body
    Taral2986- over a year ago - in One-A-Day Women